# SDR DALA2017042003259

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,413 hours, 47,837 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TAILCONE RELEASE CABLE HAD BROKEN STRANDS,  LT CABLE CLAMP WORN. REPLACED THE LEFT CABLE CLAMP.  REPLACED THE RT RELEASE CABLE IAW 5350-01077-0101.
